Volume 13 (2008)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
All Volumes
 
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

String topology of Poincaré duality groups

Hossein Abbaspour, Ralph Cohen and Kate Gruher

Geometry & Topology Monographs 13 (2008) 1–10

DOI: 10.2140/gtm.2008.13.1

Bibliography
1 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
2 M Chas, D Sullivan, String topology, arXiv:math.GT/9911159
3 R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773–798 MR1942249